# SDR UALA2012091705233

- Difficulty date: September 15, 2012
- Submitted: September 20, 2012
- Operation: Air carrier
- Aircraft: N554UA
- Make and model: Boeing 757222
- Aircraft serial: 26644
- Aircraft time: 71,947 hours, 21,462 cycles
- Engine: Pwa PW2037
- System (JASC): 5240 · Service Doors
- Part: Fitting
- Part number: 140N265219
- Condition: Corroded
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN R-4 DOOR TORQUE TUBE CENTER BEARING CORRODED COMING APART.   REPLACED BEARING 140N2652-19 FITTING ASSY AND INSTALLED ON NON ROUTINE.
